# SDR SIMA20150315002

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 37,393 hours, 34,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3A FLOOR EMER LIGHT STRIP INOPERATIVE.  R & R FLOOR EMER LIGHT STRIP 3A IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
